Ask The Doctor > Questions & Answers > Fluoxetine use and itching symptoms

Fluoxetine use and itching symptoms

Patient: I am taking fluoxetine to try and control premature ejaculation but it has made me very itchy for the past month I have taken it is there something i can do to stop this problem.

 

 

Doctor: Rash and pruritus (skin itching) may occur in 2-6% of individuals who are taking fluoxetine. I would suggest that you co nsult your doctor, the medication may need to be discontinued if underlying cause of rash cannot be identified.

 

 

Comments / Follow Ups

Guest: im 15 is it bad if i can pull my semen or cum out its really thick?

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment